Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 89, NWS Springfield, MO

June 16, 2016Benton County, Hickory County, St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 16, 2016, 7:42 PM CDT for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 7:42 PM CDT (00:42 UTC)
Expired
Jun 16, 2016, 8:30 PM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, Hickory County, MO, St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 104 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:56 PM CDTHAIL 1Warsaw, MONICKEL TO QUARTER SIZED HAIL REPORTED BY PUBLIC IN WARSAW. RELAYED BY MEDIA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3367 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS53 KSGF 170042
SVRSGF
MOC015-085-185-170130-
/O.NEW.KSGF.SV.W.0089.160617T0042Z-160617T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  NORTHERN HICKORY COUNTY IN CENTRAL MISSOURI...
  BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 830 PM CDT

* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARSAW...
  MOVING SOUTH AT 20 MPH. THIS WARNING WILL REPLACE THE EXISTING
  WARNING FOR THE AREA.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUMAN LAKE...                    TRUMAN STATE PARK...
  WARSAW...                         LINCOLN...
  HERMITAGE...                      WHEATLAND...
  PRESTON...                        CROSS TIMBERS...
  VISTA...                          GERSTER...
  FRISTOE...                        PALO PINTO...
  QUINCY...                         RACKET...
  KNOBBY...                         EDMONSON...
  HASTAIN...                        LAKEVIEW HEIGHTS...
  HARPER...                         ICONIUM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3841 9307 3819 9308 3819 9306 3793 9307
      3795 9370 3820 9362 3820 9356 3822 9356
      3821 9353 3842 9351
TIME...MOT...LOC 0041Z 002DEG 17KT 3821 9349 

HAIL...1.00IN
WIND...60MPH
 
$$

GRIFFIN
2 follow-up statements
874 
WWUS53 KSGF 170105
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT THU JUN 16 2016

MOC185-170115-
/O.CAN.KSGF.SV.W.0089.000000T0000Z-160617T0130Z/
ST. CLAIR MO-
805 PM CDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3841 9307 3819 9308 3819 9306 3793 9307
      3794 9351 3799 9351 3820 9350 3821 9353
      3823 9353 3842 9351
TIME...MOT...LOC 0105Z 324DEG 20KT 3814 9332 

$$

MOC015-085-170130-
/O.CON.KSGF.SV.W.0089.000000T0000Z-160617T0130Z/
HICKORY MO-BENTON MO-
805 PM CDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN HICKORY AND BENTON COUNTIES...

AT 805 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF WARSAW...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRUMAN LAKE...                    TRUMAN STATE PARK...
WARSAW...                         LINCOLN...
HERMITAGE...                      WHEATLAND...
PRESTON...                        CROSS TIMBERS...
FRISTOE...                        PALO PINTO...
QUINCY...                         RACKET...
KNOBBY...                         EDMONSON...
HASTAIN...                        LAKEVIEW HEIGHTS...
ZORA...                           WHITAKERVILLE...
EDWARDS...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3841 9307 3819 9308 3819 9306 3793 9307
      3794 9351 3799 9351 3820 9350 3821 9353
      3823 9353 3842 9351
TIME...MOT...LOC 0105Z 324DEG 20KT 3814 9332 

HAIL...0.88IN
WIND...60MPH
 
$$

GRIFFIN
487 
WWUS53 KSGF 170128
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT THU JUN 16 2016

MOC015-085-170138-
/O.EXP.KSGF.SV.W.0089.000000T0000Z-160617T0130Z/
HICKORY MO-BENTON MO-
828 PM CDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HICKORY AND BENTON
COUNTIES WILL EXPIRE AT 830 PM CDT...
        
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED TO REPLACE THE
EXPIRED WARNING FURTHER SOUTHEAST.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.

LAT...LON 3841 9307 3819 9308 3819 9306 3793 9307
      3794 9351 3799 9351 3820 9350 3821 9353
      3823 9353 3842 9351
TIME...MOT...LOC 0125Z 002DEG 17KT 3814 9332 

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:04 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 16, 7:04 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
704 PM CDT THU JUN 16 2016

.UPDATE...
Issued at 655 PM CDT Thu Jun 16 2016

Convection has struggeled to develop through late this afternoon
despite a very unstable airmass. Only a couple of storms had
developed just ahead of a remant MCV makings it way across the
Missouri Ozarks. Yet to receive sounding data but RAP model
analysis suggest warming mid levels and little in the way of
surface convergence could at least be a factor to storm
suppression. Isolated thunderstorm development will remain
possible this evening primarily ahead of MCV.

&&

.SHORT TERM...(This evening through Friday)
Issued at 300 PM CDT Thu Jun 16 2016

It is another hot and humid day across southeast Kansas and the
Missouri Ozarks. MCV over east central Kansas this morning is
slowly moving to the east into western and central Missouri. An
outflow boundary from the storms associated with the MCV had
pushed into western and central Missouri and isolated
showers/storms were beginning to ignite along this boundary,
although having difficulty maintaining updraft strength, likely
due to drier air aloft. RAP does show some increase in mid level
moisture late this afternoon so still may see some stronger storms
develop. Forecast is actually quite challenging with regards
convection tonight and Friday, and then its impact on temperatures
and the need for heat advisories on Friday.

Short term models are advertising a weak frontal boundary across the
eastern Ozarks tonight through Friday and perhaps getting as far
east as highway 65 later Friday. Weak convergence along the
front along with the MCV and outflow boundary will likely
maintain an isolated thunderstorm threat through the overnight
hours. With increasing instabilities Friday and 0-3km theta e
differentials 40- 45K, could once again see stronger thunderstorms
in the afternoon with the potential for some damaging wind gusts
and to a lesser extent large hail. However, these will be isolated
to scattered in nature at best. Position of front, convection and
cloud cover will play a major part in afternoon heat index values,
with lower values expected across the east and advisory levels
across southeast Kansas and western and southern Missouri.
Confidence is high enough to extend the heat advisory through
Friday over southeast Kansas and portions of western and southern
Missouri.

.LONG TERM...(Friday Night through Thursday)
Issued at 300 PM CDT Thu Jun 16 2016

Upper ridge remains firmly in place across much of the mid section
of the country on Saturday, with the forecast area on the eastern
periphery on the ridge. Cannot rule out an isolated storm, but
confidence low enough not include in the forecast. Ridge briefly
re- asserts itself for late in the weekend so will likely see a
dry day Sunday. Although temperatures both Saturday and Sunday
will be in the upper 80s to lower 90s, slightly drier air will
hold index values down into the 90s.

Upper ridge then finally retreats westward putting the forecast area
into northwest flow, which holds through Thursday. This pattern then
becomes favorable for both MCS activity and slightly cooler
temperatures. Timing and development of any of these MCS's cannot be
made until we get closer to formation. So will broad brush low to
mid range probabilities in the gridded database to cover for this
potential.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 646 PM CDT Thu Jun 16 2016

Pilots can expect a continuation of VFR conditions at area
terminals through Friday. A weak front will move across the area
from the east on Friday bringing a light easterly flow at the
surface. The potential for an isolated storm in the area cannot be
ruled out.

&&

.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ055>058-067>071-
     078>083-091-092-096>098-106.

     Heat Advisory until 8 PM CDT Friday for MOZ066-077-088>090-
     093>095-101>105.

KS...Heat Advisory until 8 PM CDT Friday for KSZ073-097-101.

&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Foster
Hazardous weather outlook, Jun 16, 7:37 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CDT THU JUN 16 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
737 PM CDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED TO ELEVATED EXCESSIVE HEAT RISK.

DISCUSSION...

  ISOLATED THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING
  ESPECIALLY ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL
  MISSOURI.

  A FEW OF THESE STORMS COULD BECOME STRONG TO LOCALLY SEVERE
  WITH LOCALIZED WIND GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF
  QUARTERS POSSIBLE IN THE STRONGEST STORMS.

  HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 105 WILL SUBSIDE
  AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN MISSOURI
 FRIDAY AFTERNOON. A MARGINAL RISK FOR SEVERE STORMS IS POSSIBLE
 ACROSS SOUTHERN MISSOURI.

 DANGEROUS HEAT INDEX VALUES BETWEEN 100 AND 108 DEGREES ARE
 LIKELY AGAIN ON FRIDAY. WITH THE HOTTEST HEAT INDICES FOUND
 ACROSS SOUTHEAST KANSAS AND WESTERN INTO SOUTHERN MISSOURI. HEAT
 INDEX VALUES WILL DROP INTO THE UPPER 90S FROM SATURDAY THROUGH
 MONDAY.

 SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY
 NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jun 16, 4:06 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT THU JUN 16 2016

MOZ078-079-089-090-162145-
GREENE MO-DADE MO-POLK MO-CEDAR MO-
406 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE...SOUTHEASTERN
CEDAR...NORTHWESTERN GREENE AND SOUTHWESTERN POLK COUNTIES UNTIL 445
PM CDT...

AT 406 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF WALNUT GROVE...OR 11 MILES NORTHEAST OF
GREENFIELD...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BOLIVAR...                        STOCKTON LAKE...
STOCKTON STATE PARK...            WALNUT GROVE...
FAIR PLAY...                      MORRISVILLE...
DADEVILLE...                      ALDRICH...
MASTERS...                        EUDORA...
DUNNEGAN...                       CANE HILL...
BONA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3752 9380 3761 9371 3780 9349 3755 9320
      3743 9342 3733 9361
TIME...MOT...LOC 2106Z 233DEG 25KT 3749 9364

GRIFFIN
Special weather statement, Jun 16, 4:08 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT THU JUN 16 2016

MOZ091-162200-
WEBSTER MO-
408 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER COUNTY UNTIL 500
PM CDT...

AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MARSHFIELD...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
MARSHFIELD...                     NIANGUA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 96 AND 104.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3732 9302 3748 9279 3748 9277 3738 9269
      3729 9269 3723 9292
TIME...MOT...LOC 2108Z 248DEG 16KT 3732 9292

GRIFFIN
Special weather statement, Jun 16, 7:08 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT THU JUN 16 2016

MOZ055-067-170045-
BENTON MO-ST. CLAIR MO-
708 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR AND BENTON
COUNTIES UNTIL 745 PM CDT...

AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LINCOLN...OR 8 MILES NORTHWEST OF WARSAW...MOVING SOUTH
AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK...              TRUMAN LAKE...
WARSAW...                         LINCOLN...
COLE CAMP...                      IONIA...
FRISTOE...                        PALO PINTO...
RACKET...                         KNOBBY...
EDMONSON...                       HASTAIN...
MORA...                           LAKEVIEW HEIGHTS...
ICONIUM...                        BRANDON...
WHITAKERVILLE...                  EDWARDS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR TRUMAN LAKE AND THE WESTERN PORTION OF LAKE OF THE
OZARKS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3809 9306 3807 9306 3806 9307 3807 9368
      3820 9365 3820 9356 3822 9356 3821 9353
      3851 9351 3851 9330 3854 9329 3853 9321
TIME...MOT...LOC 0007Z 341DEG 20KT 3835 9347

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:08 PM CDTSpecial Weather StatementSGFBenton37 min
Jun 16, 7:12 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair33 min
Jun 16, 8:27 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory48 min
Jun 16, 8:31 PM CDTFlash Flood WarningSGFBenton6 hr
Jun 16, 8:53 PM CDTSpecial Weather StatementSGFSt. Clair52 min
Jun 16, 8:58 PM CDTSevere Thunderstorm WarningSGFSt. Clair25 min
Jun 16, 9:17 PM CDTSpecial Weather StatementSGFCamden, Dallas, Hickory43 min
Jun 16, 9:55 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede35 min
Jun 16, 10:26 PM CDTAreal Flood AdvisorySGFCamden, Dallas, Hickory, Laclede6 hr
Jun 16, 10:46 PM CDTSpecial Weather StatementSGFLaclede44 min
Jun 16, 10:57 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede6 hr
Jun 16, 11:29 PM CDTSpecial Weather StatementSGFDallas46 min
Jun 16, 11:34 PM CDTSpecial Weather StatementSGFLaclede, Wright56 min
Jun 17, 12:39 AM CDTAreal Flood AdvisorySGFTexas, Wright5 hr
Jun 17, 1:16 AM CDTSpecial Weather StatementSGFChristian29 min
Jun 17, 1:29 AM CDTSevere Thunderstorm WarningSGFChristian46 min
Jun 17, 1:48 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney42 min
Jun 17, 2:08 AM CDTSpecial Weather StatementSGFDallas52 min
Jun 17, 2:23 AM CDTSpecial Weather StatementSGFDouglas37 min
Jun 17, 2:58 AM CDTSpecial Weather StatementSGFOzark47 min
Jun 17, 5:00 AM CDTAreal Flood AdvisorySGFDallas, Laclede4 hr
Jun 17, 5:11 AM CDTSpecial Weather StatementSGFOregon49 min
Jun 17, 4:37 PM CDTSpecial Weather StatementSGFMcDonald38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.